# SDR USAA950045

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: MS203922C11
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 685 - AFTER TAKEOFF, BOTH MLG WOULD NOT RETRACT WHEN SELECTED UP.  ACFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RT GEAR SEQUENCE VALVE BRACKET LEVER ATTACH PIN.  CHECKS OK ON GEAR RETRACTION.  (W)
